# SDR CALA2024060301675

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 125,887 hours, 19,576 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 5830201111
- Part serial: 0574A
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 802,071 hours, 717,340 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKAGE (DROPS) NOTED COMING FROM ENG #1 RH THRUST REVERSER COWL. THE ENGINE #1 WAS OPPENED AND CHECKED, IT WAS FOUND A LEAKAGE ON ROB PART P/N 5830201-111 ACTUATOR TURB VALVE FROM AIRCRAFT 6665 ROBBING A SERVICEABLE COMPONENT FROM AC 6665 #1 ENG - REMOVED ACTUATOR TURBINE CASE COOLING.   REMOVED REF AMM 75-24-05/401. IPC 75-25-05-05-55 REMOVED AND REPLACED THE TCC ACTUATOR REF AMM75-24-05/401 NO LEAK NOTED.
